| Model Number |
S-50-100-120-P6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the supera peripheral stent systems instructions for use (ifu) as a potential adverse event.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2022, a 5x100mm supera peripheral self-expanding stent (ses) was implanted without issue to treat a mildly calcified, 90% stenosed lesion in the left superior femoral artery (sfa).On (b)(6) 2022, the patient presented with in-stent restenosis and had a revascularization procedure.Atherectomy with plain old balloon angioplasty (poba) was performed to successfully complete the procedure.The final patient outcome was successful, there was no adverse patient sequela.No additional information was provided.